# SDR FDEA201408212275

- Difficulty date: August 21, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1210 - 1230 LBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  CHAFFED MARK REMOVED AS PER SRM 51-10-02 REV 112.  CLEAN UP TO DEPTH OF 0.026" FOUND EXCEED CROWN LIMIT OF 0.020" AS PER SRM 53-00-52.  ALLOWANCE DAMAGE 1 FIG 101 REV 112.  SEAT TRACK ST STA 1180 - 1320 LBL 24.75 REMOVED AND   REPLACED BY NEW FABRICATED SEAT TRACK AS PER DWG 146N5120 SHT 28 REV A & SHT 29 .  REV NEW SEAT TRACK FABRICATED AS PER DWG 146N5133 SHT 2 REV -    REPAIR CLASSIFIED AS MAJOR
